# SDR CALA0400739

- Difficulty date: December 7, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 55,271 hours, 28,793 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651781914
- Part serial: SC916
- Condition: Inoperative
- Location: Nlg
- Part time: 746 hours, 393 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE RED NOSE GEAR UNSAFE LIGHT ILLUMINATED AND THE NOSE GEAR WOULD NOT EXTEND WHEN GEAR HANDLE WAS LOWERED ON APPROACH TO IAH.  THE GEAR WAS CYCLED DURING A GO-AROUND AND THE GEAR EXTENDED NORMALLY WITH NORMAL INDICATIONS.  MAINTENANCE FOUND THE NLG LOCK ACTUATOR AT FAULT.  THE NLG LOCK ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-33-21.  THE GEAR WAS CYCLED 10 TIMES AND ALL OPERATION CHECKED NORMAL.
